# SDR IPXA2016050402912

- Difficulty date: April 25, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557563000064
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, BULK CARGO BAY AFT RT CEILING PANEL IS GOUGED.  REPAIRED PANEL IAW AMM 25-00-00-0801.
